# SDR 2022F00439

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: General aviation
- Aircraft: N532LA
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 98,490 hours, 23,405 cycles
- Engine: Ge CF680C2B6F
- Engine time: 36,958 hours, 5,991 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T11028
- Part serial: MHB645
- Condition: Cracked
- Location: Rt Mlg
- Part time: 98,490 cycles
- Component: Landing Gear, Boeing, 161T0000696
- Component part number: 161T0000696
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM ZAZ AIRPORT, CREW HEARD A NOISE DURING LANDING GEAR RETRACTION,  HOWEVER ALL CABIN INDICATIONS WERE NORMAL.  DURING APPROACH TO JFK WHEN LANDING GEAR WAS SELECTED DOWN POSITION,  RH MAIN LANDING GEAR INDICATION SHOWED NOT IN GREEN INDICATION, EICAS MESSAGE GEAR NOT DOWN DISPLAYED, CREW PERFORMED GO AROUND PROCEDURES AND THEY DECLARED IN EMERGENCY, THEY REQUEST AN AREA TO MAINTAIN AND REDUCE  WEIGHT TO PERFORM CHECK LIST.  LANDING WAS PERFORMED IN 31L RUNWAY NORMALLY, HOWEVER CREW REQUESTED TO BE TOWED TO THE PARKING POSITION.  AFTER MAINTENANCE INSPECTION ACCOMPLISHED,  WAS NOT POSSIBLE TO INSTALL THE SAFETY MLG PIN DUE TO THE HOLES ON LOCK LINKS WERE NOT ALIGNED, DUE TO THIS REASON BOEING WAS CONTACTED IN ORDER TO GET APPROVAL  TO MOVE THE AIRPLANE TO THE PARKING POSITION, THIS WAS ACCOMPLISHED WITHOUT PROBLEMS.  MLG ACTUATOR ROD END CRACKED AND DAMAGED. MLG PROXIMITY SENSORS TARGETS BRACKET DAMAGED AND LOOSE.  MLG ACTUATION HYDRAULIC LINE CRACKED.  MLG PROXIMITY SENSORS OUT OF PLACE.   APPROVED  LATAM  FOR A FLIGHT PERMIT FROM JFK TO MIA IN ORDER TO PERFORM A PERMANENT REPAIR AT MIA APPLYING CONDITIONS UNDER MEL 32-30-01 WHICH INCLUDES INSTRUCTIONS TO PROPERLY SECURED ALL INOPERATIVE COMPONENTS BY AN ACCEPTED PROCEDURES AND LANDING GEAR EXTENDED CONFIGURATION, AIRPLANE WILL BE LOCATED AT MIA.
